# SDR CA970408001

- Difficulty date: March 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Beech 58
- Engine: Cont IO520C
- Propeller: Hartzl PHCJ3YF2
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Brush Cage
- Part number: 583800901
- Condition: Broken
- Location: Mlg Motor
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING LANDING GEAR MOTOR INSPECTION,  PLASTIC BRUSH CAGE FOUND BROKEN.  POSSIBLY CAUSED ON INSTALLATION.  REPLACED.
